# SDR HEEA968373

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107800
- Condition: Defective
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV RECEIVER CAUSES RMI TO BE 30 DEGREE ERROR.
